# SDR 98FDEA00588

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 0648 - COCKPIT EMERGENCY EXIT LIGHT INTERMITTENT.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT PER FEDEX M/M 33-50-101.  EMERGENCY LIGHT TESTED GOOD PER FEDEX MM 33-50-101.
